American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Steven M. Gonek. A note on finite Euler product approximations of the Riemann zeta-function. Proc. Amer. Math. Soc. 143 (2015) 3295-3302.
Abstract, references, and article information   
View Article: PDF

[2] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Jan Büthe. A method for proving the completeness of a list of zeros of certain L-functions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] D. G. Best and T. S. Trudgian. Linear relations of zeroes of the zeta-function. Math. Comp. 84 (2015) 2047-2058.
Abstract, references, and article information   
View Article: PDF

[6] Takashi Nakamura. A modified Riemann zeta distribution in the critical strip. Proc. Amer. Math. Soc. 143 (2015) 897-905.
Abstract, references, and article information   
View Article: PDF

[7] Laura Faber and Habiba Kadiri. New bounds for $\psi(x)$. Math. Comp. 84 (2015) 1339-1357.
Abstract, references, and article information   
View Article: PDF

[8] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp. 84 (2015) 1439-1450.
Abstract, references, and article information   
View Article: PDF

[9] Jean-Louis Nicolas and Jonathan Sondow. Ramanujan, Robin, highly composite numbers, and the Riemann Hypothesis. Contemporary Mathematics 627 (2014) 145-156.
Book volume table of contents   
View Article: PDF

[10] XiaoSheng Wu. A note on the distribution of gaps between zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 142 (2014) 851-857.
Abstract, references, and article information   
View Article: PDF

[11] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[12] Machiel van Frankenhuijsen. Riemann Zeros in Arithmetic Progression. Contemporary Mathematics 600 (2013) 365-380.
Book volume table of contents   
View Article: PDF

[13] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[14] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information   
View Article: PDF

[15] C. Delaunay, E. Fricain, E. Mosaki and O. Robert. Zero-free regions for Dirichlet series. Trans. Amer. Math. Soc. 365 (2013) 3227-3253.
Abstract, references, and article information   
View Article: PDF

[16] S. M. Gonek, S. J. Lester and M. B. Milinovich. A note on simple $a$-points of $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 4097-4103.
Abstract, references, and article information   
View Article: PDF

[17] S. M. Gonek. Finite Euler products and the Riemann hypothesis. Trans. Amer. Math. Soc. 364 (2012) 2157-2191. MR 2869202.
Abstract, references, and article information   
View Article: PDF

[18] H. M. Bui, M. B. Milinovich and N. C. Ng. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010) 4167-4175. MR 2680043.
Abstract, references, and article information   
View Article: PDF

[19] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Paszkiewicz and A. Schinzel. Numerical calculation of the density of prime numbers with a given least primitive root. Math. Comp. 71 (2002) 1781-1797. MR 1933055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yifan Yang. Partitions into Primes. Trans. Amer. Math. Soc. 352 (2000) 2581-2600. MR 1621714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jonathan Sondow. The Riemann Hypothesis, simple zeros and the asymptotic convergence degree of improper Riemann sums. Proc. Amer. Math. Soc. 126 (1998) 1311-1314. MR 1469435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric Bach. Comments on search procedures for primitive roots. Math. Comp. 66 (1997) 1719-1727. MR 1433261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2